# SDR QXEA2010022200104

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK -  FWD CARGO BAY DOOR SURROUND STRUCTURE HAS GOUGES IN FWD LOWER CORNER AND AFT LOWER CORNER OF SEAL RETAINER.  DAMAGE FOUND TO BE DENTS NOT GOUGES.  REMOVED DAMAGE IAW SRM 51-12-00-001-001-A01.  BLENDED AREAS ARE WITHIN LIMITS IAW REO 670-52-35-127.  PERFORMED ECI ON BLENDED AREA IAW NDTM 51-20-006 AND REO 670-52-35-127. TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  ALL WORK PERFORMED IS IN CONFORMITY WITH REO 670-52-35-127.
